# SDR FDEA202502060182

- Difficulty date: February 6, 2025
- Submitted: February 6, 2025
- Operation: Air carrier
- Aircraft: N863FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37734
- Aircraft time: 50,172 hours, 8,146 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112W3101502
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UT & OPEN HOLE HFEC INSPECTION ON THE RH WING WBL 262 THEN FOUND HOLE #5 CRACKS IN   UPPER WING SKIN AS MARKED. RH WING UPPER SKIN WBL 262 #5 HOLE REPAIRED AS PER B777 SRM 51-40-02-0G. 51-10-01-0G. 51-  20-06-0G. 51-40-05-0G. 51-20-01-0G. 51-50-02-0G. 51-40-08-0G. 51-20-05-0G REV 47.5 AND EA G-5730-  T0382052 P1,TITLE:WING-PLATES AND SKINS-SB777-57A0125-RH WING UPPER SKIN CRACK REPAIR   IN RIB BAY 10 TRAILING EDGE #5 HOLE *THIS EA DEVIATES FROM EO G-5710-E0376285. REFER TO   WRI:57303205 FOR WORK DETAILS. THIS IS A MAJOR REPAIR PER GMM 6-2-100.
